On some formula in connected cocommutative Hopf algebras over a field of characteristic 0
Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 271-279
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let H be a cocommutative connected Hopf algebra, where K is a field of characteristic zero. Let $H^{+} = Ker
@article{10_4064_cm_83_2_271_279,
author = {Piotr Wi\'sniewski},
title = {On some formula in connected cocommutative {Hopf} algebras over a field of characteristic 0},
journal = {Colloquium Mathematicum},
pages = {271--279},
year = {2000},
volume = {83},
number = {2},
doi = {10.4064/cm-83-2-271-279},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-271-279/}
}
TY - JOUR AU - Piotr Wiśniewski TI - On some formula in connected cocommutative Hopf algebras over a field of characteristic 0 JO - Colloquium Mathematicum PY - 2000 SP - 271 EP - 279 VL - 83 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-271-279/ DO - 10.4064/cm-83-2-271-279 LA - en ID - 10_4064_cm_83_2_271_279 ER -
%0 Journal Article %A Piotr Wiśniewski %T On some formula in connected cocommutative Hopf algebras over a field of characteristic 0 %J Colloquium Mathematicum %D 2000 %P 271-279 %V 83 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-271-279/ %R 10.4064/cm-83-2-271-279 %G en %F 10_4064_cm_83_2_271_279
Piotr Wiśniewski. On some formula in connected cocommutative Hopf algebras over a field of characteristic 0. Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 271-279. doi: 10.4064/cm-83-2-271-279
Cité par Sources :